Dizziness After Weight Loss With Vyvanse

2 Replies Updated



Conversation Starter

Lindsong Says:


I have been on Vyvanse for 6 weeks. I started at 30 mg for 2 days, then went up to 60 until I saw my doctor about 2 1/2 weeks later. She then prescribed me the full 70 mg dose as well as 30 mg of Adderall for the afternoons, which I have taken either 15 or 30 mg in the afternoon maybe 2 times a week at most. Well, I have lost about 23 pounds which is great, but this weekend I started noticing these dizzy spells, which last for about 10 seconds and seem to come out of nowhere. I am thinking it has something to do with the fact that I am barely eating anything, and when I do its just a few bites here or there. I have absolutely no appetite and I wouldn't doubt that my blood sugar is getting too low and causing these odd spells. I have also not been so great at keeping up with my water intake, which may be causing me to have dehydration coupled with orthostatic hypotension (I have not been diagnosed with this, it just makes sense based on what I've been reading). My question is, is my dose too high now that I have lost this amount of weight? I also didn't sleep well this weekend and I am prone to light-headedness if I don't get enough rest. I am just frustrated because my first few weeks on this medication regime were amazing, I felt like I had finally gotten the help I needed to stay focused. I have accomplished so much at work and home since I started this medicine and I don't want to stop, but these dizzy spells are starting to get unnerving, especially since I have to drive to pick up my son from daycare before and after work most days. I am just wondering if this is common and my dose may be too high, or if something else is happening that I haven't been able to pinpoint.



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

It is normal for it to take awhile for all of the side effects to set in and they should eventually taper off, after about 4 to 6 weeks, once your body adjusts to the medication.

However, the relevant facts here are that you know you need to eat more than what you are, regardless of not having any appetite, thus you need to make yourself do so and not just let it go, because the medication is affecting your appetite, or things are just going to get worse.

The same applies to your fluid intake, you know you need to drink more, so you have to make yourself do it.

You're a mother, so you're not just living for yourself here and you have to take care of yourself and do the responsible thing, just as you would tell your son to do, if he were experiencing the same things.

I've been there with many medications, because I tend to be sensitive to most and there are many times I've had to force myself to stop and eat more, even though I didn't feel like it, and to drink more, though I didn't feel thirsty or want to take the time to do it. But, the truth is, harming my health further would not benefit anyone.

So, make yourself eat and make yourself drink for awhile and see if your symptoms improve, before you explore the option of changing your dosage or thinking there is some other problem going on.

How much do you usually eat in a day?

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Qwerts Says:

I'm on an 80mg dose. When I started taking Vyvanse, it upset my stomach and I could hardly stand up without getting dizzy and having my vision black out. I started it when I was in the 8th grade. After I started it, I grew about 8 inches and lost 80 pounds. I was overweight beforehand, which accounts for some of the weight loss.

I have the same sort of problems you do. I make myself eat at least a sandwich for lunch and it's sometimes all the food I have in a day, but I'm holding at a healthy weight now (6'1", 150lbs). I've had the same dizzy spells. I think they have more to do with how well you've eaten than how much weight you've lost.

So no, you're not alone.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

No weight loss with Vyvanse
I began Vyvanse 4 months ago to help with weight loss and binge eating. The first month was great and I dropped 10 lbs w... 1 reply
Help with weight loss after taking oleanz 2.5 mg for 4 months
Hello...After taking oleanz 2.5 mg for 4 months i have put on weight. Now it's difficult to reduce. Can u please hel... 1 reply
Weight Loss after starting Pristiq
I HAVE BEEN ON PRISTIQ FOR 2 MONTHS AND I HAVE LOSS 20 POUNDS. MAYBE WEIGHT LOSS OR WEIGHT GAIN DEPENDS ON HOW YOU DEAL ... 3 replies
Weight loss after stopping Mirapex
I have gradually gained weight since starting .25 mg of Mirapex about 4 years ago. I have rapidly gained weight since my... 2 replies
weight lost after withdrawl from stelazine
Losing 12 kg of weight after withdrawal from stelazine 5 mg during only one year . I used to take it for 33 years. I wit...
redotex + no weight loss after 3 days
I started taking Redotex 2 days ago (today is the third day) Side effects so far are dry mouth and after I first take th... 4 replies
WEIGHT LOSS WITH galvus met 50 850
hi am 33 year male i was diagnosed to have diabetes 1 year back and i was started on insulin and changed to galvus met 5... 2 replies
Weight Loss without metabolism
What can I take to lose weight when I have no metabolism. Thyroid and Parathyroids are gone, thank you ## If you're ... 1 reply
weight loss pills that start with the letter f
I rememebr seeing an ad for a weight loss pill that began with the letter F. Would you have any suggestions as to what t... 2 replies
Weight Loss Pills For People With Anxiety
I have ADD and anxiety. I can't even try take ADD medicine such as Buspar or Straterra. . What can I take that is ea... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 24 March 2013.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA